RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 6–9 (Mi dvmg390)  

On the Laurent property of the Somos-8 sequences

J. G. Bogoutdinova

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: Zelevinsky and Fomin (2002) proved the Laurent property of the Somos-4, 5, 6, 7 sequences. In the paper the smallest number such that the corresponding element of the Somos-8 sequence is not a Laurent polynomial is calculated.

Key words: nonlinear recurrent sequences, quadratic sequences, Somos sequences.

Full text: PDF file (389 kB)
References: PDF file   HTML file
UDC: 517.52, 512.742.72
MSC: Primary 11B37; Secondary 33E05
Received: 18.03.2019

Citation: J. G. Bogoutdinova, “On the Laurent property of the Somos-8 sequences”, Dal'nevost. Mat. Zh., 19:1 (2019), 6–9

Citation in format AMSBIB
\Bibitem{Bog19}
\by J.~G.~Bogoutdinova
\paper On the Laurent property of the Somos-8 sequences
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 6--9
\mathnet{http://mi.mathnet.ru/dvmg390}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg390
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:31
    Full text:7
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019